# SDR VNAA202302040016

- Difficulty date: March 5, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORROSION AT SEAT RAIL RBL9 BETWEEN FS485 - FS581..

DUE TO CORROSION NOT ALLOWABLE DAMAGE (SECTION CROSS) ON SEAT RAIL RBL9 BETWEEN FS485 - FS581. WAS REPLACED PER CRJ-900 SRM 53-31-49-101-001-A02 AND CRJ-900 AMM 53-00-49
